# SDR RU3A201606173023

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N16
- Make and model: Beech C90GTI
- Aircraft serial: LJ1994
- Aircraft time: 2,361 hours, 2,042 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR SELECTED DOWN. NO L/H LANDING GEAR INDICATION. EMERGENCY LANDING GEAR CHECKLIST ACCOMPLISHED TO 3 LANDING GEAR DOWN INDICATION.
